# SDR T6FA2019092300000

- Difficulty date: September 18, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N455NJ
- Make and model: Lear 45LEAR
- Aircraft serial: 450437
- Aircraft time: 3,476 hours, 2,602 cycles
- Engine: Hnywl TFE73120BR
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211985810
- Part serial: 26J0122
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, I

## Discrepancy

EXPERIENCED A LOSS OF PRESSURIZATION AT 43000 FT. CABIN BEGAN CLIMBING AT 900-1000 FT/MIN.  EMERGENCY PRESSURE AUTOMATICALLY ACTIVATED AND CREW EXECUTED AN EMERGENCY DESCENT AND DIVERTED TO TERRA HAUTE (KHUF).
